STARS
931 members351 posts

Struggling with PoTS

This week has been the worst since being diagnosed is summer 2015. I have a headache that won’t go away, dizziness lying in bed, turning in bed and getting up to use bathroom. Fainting, tiredness that’s keeping me sleeping for 12-18 hours, at a time, then there’s the non stop palpitations, shaking, very cold feet even with heating and socks on. Plus I feel like **** which is really not helping. I don’t know what to do, not many people understand the condition, including my partner, friends, and family even after they have read about it.

If anyone can help, and suggest what I might to to get better, I would much appreciate it. I do take beta blockers for it. I have other conditions too, nearly complete list below.

PoTS - Bisoprolol

Kleinfelters Syndrome - Testosterone Injections

Myotonia - Diazepam and Mexilitine

Neuropathy (left leg and shoulders) - Duloxetine, Morphine Slow Release, Oramorph and paracetamol (as required)

Bladder emptying issues - Doxazosin

Acid Reflux - Lansoprazole

Anxiety and depression - no meds at present

Sleep Apnea - CPAP Machine

I also take Cyclizine, Ceterizine and various meds to help empty bowels for side effect control of morphine.

I think that’s an almost complete list.

An help appreciated.

Thanks

Andy.

2 Replies
oldestnewest

Hi Andy

It is always a shock after years of managing your symptoms, when they suddenly take a turn for the worse. This can happen when your body has been fighting a cold or flu or other winter infections.

If these debilitating symptoms do not improve, then we suggest you discuss with your GP as some of the side effects of your other medications may be exacerbating the situation.

Regards Rachel - STARS Patient Services

Reply

Hi

It sounds like your having a really difficult time at the moment. I agree with the other reply. I understand that Pots is thought to be autoimmune frequently. My pots definitely improved when I went on the autoimmune paleo diet - low FODMAP version. This may also help with your gastric symptoms.

I had a period of time where I struggled to sit up with my pots and was still symptomatic lying down like yourself. I’m now functioning really well so I guess my message is stay motivated. Exacerbations can be short term events. Good luck with your GP.

Reply

You may also like...